Sh:973

Bib entry
@article{Sh:973,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{Many countable support iterations of proper forcings preserve Souslin trees}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {165},
 number = {2},
 year = {2014},
 pages = {573--608},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2013.08.002},
 mrclass = {03E05 (03E17 03E35 03E40)},
 mrnumber = {3129729},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1016/j.apal.2013.08.002},
 note = {\href{https://arxiv.org/abs/1309.0196}{arXiv: 1309.0196}},
 arxiv_number = {1309.0196}
}